# SDR UHLA2014090400643

- Difficulty date: September 4, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 28,194 hours, 17,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD CARGO DOOR CUTOUT LOWER SEAL REST. R & R LOWER CENTER SEAL REST IN FWD CARGO DOOR CUTOUT.  MAJOR REPAIR
